# SDR 2005UALA00283

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  RESERVOIR/VALVE ASSEMBLY SHAFT O-RING LEAKING. REPLACED SHAFT O-RING AND BACK-UP O-RING.
